RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 5, Pages 96–98 (Mi mz3629)  

Brief Communications

Perturbation of one-gap solutions of the Korteweg–de Vries equation

S. B. Kuksin


Full text: PDF file (335 kB)

Bibliographic databases:
Received: 05.06.1989

Citation: S. B. Kuksin, “Perturbation of one-gap solutions of the Korteweg–de Vries equation”, Mat. Zametki, 46:5 (1989), 96–98

Citation in format AMSBIB
\Bibitem{Kuk89}
\by S.~B.~Kuksin
\paper Perturbation of one-gap solutions of the Korteweg--de Vries equation
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 5
\pages 96--98
\mathnet{http://mi.mathnet.ru/mz3629}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1033427}


Linking options:
  • http://mi.mathnet.ru/eng/mz3629
  • http://mi.mathnet.ru/eng/mz/v46/i5/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:117
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020